# SDR AALA20060448

- Difficulty date: July 9, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546307
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY SLIDE AT R2 DOOR DID NOT DEPLOY AUTOMATICALLY.  DOOR FAILED TO OPEN FULLY WHEN MANUALLY DEPLOYED SLIDE.  SLIDE PARTIALLY INFLATED IN DOORWAY.  SLIDE RIPPED ON DOOR STOP.  REPLACED EMERGENCY SLIDE AT RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
